# SDR DHL2005782522

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED ON FWD BOTTOM EDGE, RT WING LE WS 130.  REMOVED NR 4 K-FLAP FOR ACCESS IAW B727 MM 27-81-01.  STOP DRILLED CRACK IAW 727 SRM 51-10-1 AND FABBED REPAIR ANGLE FROM 7075T6 .063 PO NR 900861 DIM. 6" BY 1 3/4" IAW 727 SRM 57-20-2 FIG 1 AND 51-40-3 FIG 1.  REPAIR ANGLE TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 51-40-3 FIG 1.
